# SDR REXA2025061800670

- Difficulty date: June 5, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10009225Y
- Condition: Abnormal
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON, DURING REMOVAL OF BUSHINGS FOUND 2 BUSHING LUGS OVERSIZED. REQUIRES BUSHING FABRICATION. L/H AILERON, DURING REMOVAL OF BUSHINGS FOUND 2 BUSHING LUGS OVERSIZED. REQUIRES BUSHING FABRICATION. UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE L/H AILERON LUG LABELED D CURRENTLY MEASURES AT (0.8770"") / (0.7500 IS NOMINAL) & IS OUT OF LIMITS PER BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. ENGINEERING IS REQUIRED. REPAIR LH AILERON LUG LABELED D PER REO COMPLIED WITH STEP 1 IAW MHIRJ REO 690-57-61-398 REV -- DATED 2025-06-11 LUG BORE MEASURES .8770. NDT REQUIRED ON LUG MARKED D PER STEP 2 OF REO 690-57-61-398. PERFORMED HFEC OF LH AILERON CENTER HINGE REWORKED LUG BORE IAW REO 690-57-61-398 REV - DATED 2025-06-11 STEP 2. NO INDICATIONS NOTED AT THIS TIME. REO 690-57-61-398 REV - DATED 2025-06-11 REQUIRES REMAINING STEPS COMPLIED WITH STEPS 6(4), 6(5) & 6(6) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. STEP 6(4) - ALODINE BORE (A044) STEP 6(5) - FABRICATED (QTY. 1) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5PH H1000 (P.O. 5-21120). STEP 6(6) - ENSURE DIAMETER OF FLANGE. FABRICATED L/H O/S AILERON BUSHINGS LABELED G REQUIRE NDT PER STEP 6(5I) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. PERFORMED LPI ON FABRICATED L/H O/S AILERON BUSHINGS LABELED G IAW STEP 6(5I) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. NO INDICATIONS NOTED AT THIS TIME. FABRICATED L/H O/S AILERON BUSHINGS LABELED G REQUIRES CAD PLATE PER STEP 6(5II) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. APPLIED BRUSH CAD-PLATING TO NEWLY FABRICATED L/H O/S AILERON BUSHING LABELED G IAW STEP 6(5II) OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. INSTALL OF FABRICATED BUSHING LABELED G REQUIRED. GREO 670-57-61-107 USED FOR FABRICATION OF BUSHING ONLY REFERENCE HR00548882 FOR INSTALLATION OF BUSHING. COMPLIED WITH STEPS #3 & #5 OF MHIRJ REO 690-57-61-398 REV. -- DATED 2025-06-11. STEP #3 - ALODINE BORE (A044). STEP #5 - FABRICATED (QTY. 1) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5PH H1000 (P.O. 5-21120). FABRICATED L/H O/S AILERON BUSHINGS LABELED D REQUIRES NDT PER STEP #5(A) OF MHIRJ REO 690-57-61-398 REV. -- DATED 2025-06-11. PERFORMED LPI ON FABRICATED L/H O/S AILERON BUSHINGS LABELED D IAW STEP #5(A) OF MHIRJ REO 690-57-61-398 REV. -- DATED 2025-06-11. NO INDICATIONS NOTED AT THIS TIME. FABRICATED L/H O/S AILERON BUSHINGS LABELED ""D"" REQUIRES CAD PLATE PER STEP #5(C) OF MHIRJ REO 690-57-61-398 REV. -- DATED 2025-06-11.
